# SDR 2008FA0000074

- Difficulty date: January 15, 2008
- Submitted: February 4, 2008
- Operation: General aviation
- Aircraft: N1928X
- Make and model: Cessna 182H
- Aircraft serial: 18256028
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC642068
- Condition: Damaged
- Location: Nr 1
- Part time: 247 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A COMPRESSION CHECK TO FIND AN OIL LEAK, FOUND NR 1 CYLINDER WITH O COMPRESSION.  PULLED CYLINDER OFF AND FOUND THE PLATING ON THE CYLINDER LOOSE AND FLAKING OFF.  (K)
